MathSciNet Relay Station
MathSciNet bibliographic data
MR2870931 (2012k:34099) 34C37 (58E05)
Zhu, Wenzhuang Existence of homoclinic solutions for a class of second order systems. Nonlinear Anal. 75 (2012), no. 4, 2455–2463.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement